# SDR USAA2013011400002

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 15,565 hours, 2,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CHECK LOW PRESSURE.  MAINTENANCE SERVICED L2 DOOR ASSIST.
